# SDR AALA960875

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1454D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11466
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, L1 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  REPAIRED BROKEN WIRE AT L1 DOOR EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
